Zapiski Nauchnykh Seminarov POMI
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2017, Volume 460, Pages 134–157 (Mi znsl6474)  

This article is cited in 1 scientific paper (total in 1 paper)

Bass' nilpotent unitary $K_1$-group of unitary ring

V. I. Kopeiko

Kalmyk State University named after B. B. Gorodovikov, Elista, Russia

Abstract: In this paper we introduce and study Bass' nilpotent unitary $K_1$-group of the unitary ring. We obtain a set of the unitary representative of this group and describe all representative one by unitary unipotent matrix.

Key words and phrases: unitary ring, hermitian matrices, unitary group, unitary $K_1$-functor, Bass` nilpotent unitary $K_1$-group, unipotent matrices.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00148


Full text: PDF file (277 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2019, 240:4, 459–473

UDC: 512.5
Received: 15.09.2017

Citation: V. I. Kopeiko, “Bass' nilpotent unitary $K_1$-group of unitary ring”, Problems in the theory of representations of algebras and groups. Part 32, Zap. Nauchn. Sem. POMI, 460, POMI, St. Petersburg, 2017, 134–157; J. Math. Sci. (N. Y.), 240:4 (2019), 459–473

Citation in format AMSBIB
\Bibitem{Kop17}
\by V.~I.~Kopeiko
\paper Bass' nilpotent unitary $K_1$-group of unitary ring
\inbook Problems in the theory of representations of algebras and groups. Part~32
\serial Zap. Nauchn. Sem. POMI
\yr 2017
\vol 460
\pages 134--157
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl6474}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2019
\vol 240
\issue 4
\pages 459--473
\crossref{https://doi.org/10.1007/s10958-019-04363-1}


Linking options:
  • http://mi.mathnet.ru/eng/znsl6474
  • http://mi.mathnet.ru/eng/znsl/v460/p134

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Kopeiko, “Unitary symbols and factorization hyperbolic matrices”, J. Math. Sci. (N. Y.), 243:4 (2019), 577–582  mathnet  crossref
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:67
    Full text:19
    References:16

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022